Tbilisi Mathematical Journal
- Tbilisi Math. J.
- Volume 9, Issue 1 (2016), 23-28.
On three dimensional quasi-Sasakian manifolds
Let M be a 3-dimensional quasi-Sasakian manifold. Olszak  proved that M is conformally flat with constant scalar curvature and hence its structure function $\beta$ is constant. We have shown that in such M, a second order symmetric parallel tensor is a constant multiple of the associated metric tensor. A necessary and sufficient condition for such a manifold to be minimal has been obtained. Finally if such M satisfies $R(X,Y).S =0$, then, S has two different non-zero eigen values.
Tbilisi Math. J., Volume 9, Issue 1 (2016), 23-28.
Received: 17 July 2015
Accepted: 18 December 2015
First available in Project Euclid: 12 June 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ghosh, Nandan; Tarafdar, Manjusha. On three dimensional quasi-Sasakian manifolds. Tbilisi Math. J. 9 (2016), no. 1, 23--28. doi:10.1515/tmj-2016-0003. https://projecteuclid.org/euclid.tbilisi/1528769039